MAUDE Adverse Event Report: VASCULAR SOLUTIONS, LLC LANGSTON V2; DUAL LUMEN

VASCULAR SOLUTIONS, LLC LANGSTON V2; DUAL LUMEN
Model Number 5540
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A manufacturing record review was completed and zero nonconformances were found, thus supporting that the device met material, assembly, and performance specifications prior to shipment.One langston pigtail catheter was returned for evaluation.Both lumens were flushed with no resistance.Blood was present inside the proximal y-connector and hub, along with the outer lumen.Both catheter lumens were then blocked, and water was pushed through each lumen separately.No cracks or leaks were identified.No product failure was detected.
 
Event or Problem Description
Upon aspiration doctor notice air in the distal end of the pigtail.Additional information received 12mar19: the langston was inside the patient and the technician attached a syringe to the hub outside the patient, pulled back to aspirate at which point air was noticed in the catheter line outside the body.To clarify, the air was not observed in the patient's anatomy.

Brand Name
LANGSTON V2
Common Device Name
DUAL LUMEN
Manufacturer (Section D)
VASCULAR SOLUTIONS, LLC
6464 sycamore court north
minneapolis MN 55369
MDR Report Key8482925
Report Number2134812-2019-00019
Device Sequence Number11193474
Product Code DQO
UDI-Device Identifier30841156100517
UDI-Public(01)30841156100517(17)210208(10)642178
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K051395
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/08/2021
Device Model Number5540
Device Lot Number642178
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/19/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/07/2019
Initial Report FDA Received Date04/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1